# SDR 97ZZZX981

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N928PT
- Make and model: Beech A60
- Aircraft serial: P174
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 77928
- Condition: Blown
- Location: Nr 3 Cylinder
- Component: 77944
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST PIPE AT CYLINDER NR 3 BLEW HOLE IN BOTTOM OF PIPE CAUSING MANIFOLD PRESSURE TO GO TO NON-BOOST.
